# SDR ASAA2021030334236

- Difficulty date: March 3, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,310 hours, 14,965 cycles
- Engine: Cfmint CFM567B27
- Engine time: 49,186 hours, 14,831 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472022 SPECIAL DETAILED INSPECTION (SDI) (BORESCOPE - CFM56-7 ENG. HPT BLADES. FOUND 3 EACH LPT STAGE 1 NGV'S THAT HAVE CRACKS, 2 HOLES, AND INTERSECTED CRACK. 1 CRACK AT S17 PLUG, 2 CRACKS AT S16 PLUG. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE ESN 894362. DEFECT TRANSFERRED TO SHOP W/O 1866153.
